Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgorithmic stratification of RHome_D(M,N) for regular algebraic D-modules on
Author(s) Uli Walther
TypeArticle in Journal
KeywordsD -modules, Solution functor, Stratification, Gröbner bases
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000155
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number34
Pages493 - 499
Year2005
NoteSpecial issue on the occasion of MEGA 2003 MEGA 2003
Edition0
Translation No
Refereed No
Webmaster